# SDR DALA2023052504174

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2780771) DURING INSPECTION FOUND FLOOR BEAM IS CORRODED STA 986.5 LBL20-LBL36 TOP & BOTTOM FLANGES. REMOVED UPPER CAP, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW UPPER CAP IAW BOEING 737-800 SRM 53-70-51-2R REPAIR 4.
